# SDR UALA2013041902722

- Difficulty date: April 18, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 88,695 hours, 9,999 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 68
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SATCOM HIGH AND LOW GAIN ARE BOTH INOPERATIVE.  NO DATALINK AND NO VOICE AVAILABLE.  REPLACED THE HIGH POWER AMPLIFIER PER AMM.  ACCOMPLISHED SATCOM SYSTEM GROUND TEST PER AMM.  TESTED GOOD.
